# SDR SWIA201229537

- Difficulty date: February 6, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 23,840 hours, 20,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 EMERGENCY LIGHT IN CABIN IS INOPERATIVE.  (FLT 5235)  RELAMPED EMERGENCY LIGHT.
